MathSciNet Relay Station
MathSciNet bibliographic data
MR1446665 22A15
Zelenjuk, E. G. Finite groups in $\beta{\bf N}$ are trivial. Semigroup Forum 55 (1997), no. 1, 131–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement